On convex metric spaces IV
Fundamenta Mathematicae, Tome 61 (1967) no. 2, pp. 171-176
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_2_171_176,
author = {A. Lelek and Jan Mycielski},
title = {On convex metric spaces {IV}},
journal = {Fundamenta Mathematicae},
pages = {171--176},
year = {1967},
volume = {61},
number = {2},
doi = {10.4064/fm-61-2-171-176},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-2-171-176/}
}
A. Lelek; Jan Mycielski. On convex metric spaces IV. Fundamenta Mathematicae, Tome 61 (1967) no. 2, pp. 171-176. doi: 10.4064/fm-61-2-171-176
Cité par Sources :